# SDR SWIA200110154

- Difficulty date: September 9, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 24,677 hours, 30,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Right Outboard
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AFTER TO.  QRH PROCEDURE CORRECTED PROBLEM.REPLACED OUTBOARD RIGHT FLAP OUTBOARD FIXED FLAP TRACK IAW EMB MM 57-53-04.  OPS CHECK OK.  NEW UNIT INSTALLED.  P/N:  120-33047-004
